# SDR AUS20011424

- Difficulty date: November 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Sticking
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER SWITCH STICKING.
